# SDR GTI030149

- Difficulty date: February 21, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN FLOOR PANEL HAS SOFT/MUSHEY DAMAGED DETERIORATED CORR.  INSTERS LBR 8 INCH TO 44 INCH STA 200 TO 180 (20X36).  FABRICATED NEW PANEL.
